# SDR MALA110131

- Difficulty date: June 8, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 6,542 hours, 4,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPON ATTEMPTING TO PERFORM RESTORATION AND OPS TEST OF THE ESPU BATTERY PACK, FOUND CHARGER ASSY TO BE BAD.  REPLACED ESPU BATTERY CHARGER IAW TASK CARD 33-900-701, AMM 33-51-17, PN 11-0049, SN OFF 23423, SN ON 23214.
